Gotta love those beta bockers
I have posted before about my biggest problem with taking metoprolol--fatigue. Doctors have decided that we need to rule out other possible causes for my bone-tired, sleep-10-hours-a-night, then nap-during-the-day symptoms. I am on a waiting list for approval for a cpap device (since I've already had one & sent it back, insurance seems reluctant to try again!). I'm aso trying to address the sometimes severe depression that I experience, which is a whole other can of worms. I don't even know if the depression is causing the problems, or the problems cause depression, so hmmm.
Anyway, this isn't about that. I have been noticing that my hair seems to be getting thinner. Like, at first I thought my part was widening, so parted my hair differently. Then noticed that it didn't matter where it parted, you could see light reflecting off my scalp. Not a good look, so tried a new hairstyle that "fluffed" a bit more. Just now, whie washing my hair, I felt that it was noticeably lacking volume. I've never had luxurious locks, but this was like, Where is my hair?? I figured this is maybe one of the lovely perks that come with age. I remember my mother complaining about her hair thinning, but she was 80s & I'm 60s! So I looked up which medications can cause hair loss, and guess what made the list? My favorite--beta blockers!
I know that this is a pretty minor issue, considering I am alive & all, but was just wondering if anyone can relate? Also, anyone know any good wig companies?
You know you're wired when...
You can shop longer than the Energizer Bunny.
Try to concentrate on how youre able to be active again and feel normal, rather than on having a machine stuck in your body.